# SDR ASMF200604001

- Difficulty date: April 2, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N850AM
- Make and model: Boeing 737*
- Aircraft serial: 33786
- Aircraft time: 7,139 hours, 3,904 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5619301
- Part serial: 3188
- Condition: Failed
- Location: Hyd System
- Part time: 7,139 hours, 3,904 cycles
- Component: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT THE A-HYDRAULIC SYSTEM HIGH TEMPERATURE LIGHT TURNED ON.  AT PLATFORM, THE ELECTRICAL ASMP PUMP NR 2 WAS DETECTED WITH HIGH TEMPERATURE AND OUT OF SERVICE.  THE PUMP WAS REPLACED IAW  MM 29-11-21, TESTED CORRECT.
